# SDR SIMA201125801

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 25,268 hours, 22,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND LEFT OMEGA BEAM CORRODED AT CROSSMEMBER AT FRAME 20.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CORRECTIVE ACTION INFORMATION IS PENDING.
